# SDR CALA2025032803289

- Difficulty date: March 26, 2025
- Submitted: March 28, 2025
- Operation: Air carrier
- Aircraft: N66051
- Make and model: Boeing 767424ER
- Aircraft serial: 29446
- Aircraft time: 95,454 hours, 13,603 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING, UPPER SKIN PANEL NR 1 TE WS 350.95 & WS 374.05, RIB 6 & 7 CRACKED FROM FASTENER HOLE TO TE. VERIFIED CRACK TERMINATES IN HOLE 14 AS IDENTIFIED ON ECRA 5725- 01157.  ACCOMPLISHED NDT OF ADDITIONAL HOLES ADJACENT TO HOLE 14.  NO DAMAGE PRESENT.  PERFORMED INTERNAL DVI OF THE REAR SPAR CHORD WITH NO DEFECTS NOTED.  REINSTALLED FASTENERS.  ACCOMPLISHED LEAK CHECK OF ALL REMOVED FASTENERS.  ALL STEP S OF ECRA 5725-01157 HAVE BEEN COMPLIED WITH FOR FERRY FLIGHT.  JACKED ACFT PERFORMED IN REF AVO14363 AND THE INSPECTIONS MENTIONED IN THE AVO AVO14341 HAS BEEN ACCOMPLISHED WITHOUT NEW CRACKS INDICATIONS.   INSPECTED STEP#3 OF AVO14364 REV A, OK.
